Volume 12, issue 2 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The link concordance invariant from Lee homology

John Pardon

Algebraic & Geometric Topology 12 (2012) 1081–1098
Bibliography
1 D Bar-Natan, On Khovanov’s categorification of the Jones polynomial, Algebr. Geom. Topol. 2 (2002) 337 MR1917056
2 D Bar-Natan, Khovanov’s homology for tangles and cobordisms, Geom. Topol. 9 (2005) 1443 MR2174270
3 D Bar-Natan, Fast Khovanov homology computations, J. Knot Theory Ramifications 16 (2007) 243 MR2320156
4 D Bar-Natan, S Morrison, KnotTheory Package (2008)
5 A Beliakova, S Wehrli, Categorification of the colored Jones polynomial and Rasmussen invariant of links, Canad. J. Math. 60 (2008) 1240 MR2462446
6 C L Caprau, sl(2) tangle homology with a parameter and singular cobordisms, Algebr. Geom. Topol. 8 (2008) 729 MR2443094
7 D Clark, S Morrison, K Walker, Fixing the functoriality of Khovanov homology, Geom. Topol. 13 (2009) 1499 MR2496052
8 M Freedman, R Gompf, S Morrison, K Walker, Man and machine thinking about the smooth 4-dimensional Poincaré conjecture, Quantum Topol. 1 (2010) 171 MR2657647
9 S Friedl, M Powell, Cobordisms to weakly splittable links arXiv:1112.3685
10 J Greene, Homologically thin, non-quasi-alternating links, Math. Res. Lett. 17 (2010) 39 MR2592726
11 A E Hatcher, A proof of the Smale conjecture, Diff(S3) O(4), Ann. of Math. (2) 117 (1983) 553 MR701256
12 M Jacobsson, An invariant of link cobordisms from Khovanov homology, Algebr. Geom. Topol. 4 (2004) 1211 MR2113903
13 A Kawauchi, On alternation numbers of links, Topology Appl. 157 (2010) 274 MR2556105
14 M Khovanov, A categorification of the Jones polynomial, Duke Math. J. 101 (2000) 359 MR1740682
15 P B Kronheimer, T S Mrowka, Gauge theory for embedded surfaces, I, Topology 32 (1993) 773 MR1241873
16 P B Kronheimer, T S Mrowka, The genus of embedded surfaces in the projective plane, Math. Res. Lett. 1 (1994) 797 MR1306022
17 P B Kronheimer, T S Mrowka, Gauge theory for embedded surfaces, II, Topology 34 (1995) 37 MR1308489
18 E S Lee, An endomorphism of the Khovanov invariant, Adv. Math. 197 (2005) 554 MR2173845
19 C Livingston, Computations of the Ozsváth–Szabó knot concordance invariant, Geom. Topol. 8 (2004) 735 MR2057779
20 C Manolescu, P Ozsváth, On the Khovanov and knot Floer homologies of quasi-alternating links, from: "Proceedings of Gökova Geometry-Topology Conference 2007" (editors S Akbulut, T Önder, R J Stern), Gökova Geometry/Topology Conference (2008) 60 MR2509750
21 K Murasugi, On a certain numerical invariant of link types, Trans. Amer. Math. Soc. 117 (1965) 387 MR0171275
22 P Ozsváth, Z Szabó, Holomorphic disks and knot invariants, Adv. Math. 186 (2004) 58 MR2065507
23 P Ozsváth, Z Szabó, On the Heegaard Floer homology of branched double-covers, Adv. Math. 194 (2005) 1 MR2141852
24 P Ozsváth, Z Szabó, Holomorphic disks, link invariants and the multi-variable Alexander polynomial, Algebr. Geom. Topol. 8 (2008) 615 MR2443092
25 J Rasmussen, Khovanov’s invariant for closed surfaces arXiv:math.GT/0502527
26 J Rasmussen, Khovanov homology and the slice genus, Invent. Math. 182 (2010) 419 MR2729272
27 K Walker (mathoverflow.net/users/284), Is the complete functorial structure for Khovanov–Lee homology known ? (accessed 2011-07-22)